Fibovil Pharmaceuticals Pvt Ltd
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (5mg)
Wikovax Oral Suspension is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Oral Suspension
Wikovax Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Wikovax Oral Suspension may be taken with or without food but it is better to take it at a fixed time.
Wikovax Oral Suspension is a combination of three medicines:
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. May cause excessive drowsiness when consumed with alcohol. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Wikovax Oral Suspension is a combination medication that contains three active ingredients: Chlorpheniramine, Paracetamol/Acetaminophen, and Phenylephrine. This combination helps to relieve symptoms of the common cold, such as a runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antihistamine that relieves allergy symptoms like a runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant that narrows the small blood vessels and provides relief from nasal congestion or stuffiness.
Yes, Wikovax Oral Suspension is generally considered safe for most patients. However, it may cause common side effects like nausea, vomiting, allergic reactions, sleepiness, headache, and other uncommon or rare side effects. If you experience any persistent problems while taking this medicine, consult your doctor.
Typically, Wikovax Oral Suspension is used for a short period, and you can discontinue use once your symptoms have subsided. However, if your doctor has advised you to continue taking this medicine, it is essential to follow their instructions.
Yes, Wikovax Oral Suspension may cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you experience dizziness, it is recommended to rest for a while and resume taking the medicine once you feel better.
Wikovax Oral Suspension is generally safe when taken as directed. However, taking an overdose of this medicine can cause liver damage. To minimize the risk of liver damage, avoid consuming alcohol while taking this medicine.
Store Wikovax Oral Suspension in its original container, tightly closed. Follow the storage instructions provided on the pack or label. Dispose of any unused medicine, and ensure it is not consumed by pets, children, or other individuals.